MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CLEARSTREAM TECHNOLOGIES LTD. SLEEK PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 425-2010X
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
As the surgeon was advancing the balloon catheter through the sheath, the catheter completely broke.The balloon catheter was removed in its entirety with no harm to the patient.

Brand Name
SLEEK PTA DILATATION CATHETER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
1 becton dr
franklin lakes NJ 07417
MDR Report Key8764021
Report Number8764021
Device Sequence Number13850713
Product Code LIT
UDI-Device Identifier00801741132254
UDI-Public(01)00801741132254
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2019
Report Date (Section F) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number425-2010X
Device Catalogue Number425-2010X
Device Lot NumberCMBR0125
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/05/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight67
Date Report Sent to FDA06/26/2019